# SDR ZZDA2010602

- Difficulty date: November 30, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N281AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON FWD BULKHEAD NEAR L-1 DOOR FELL OFF AND CANNOT BE RE-SECURED.  OPEN DEFECT.   R&R EMERGENCY EXIT SIGN ASSY IAW MM 33-51 OPS CHECK GOOD OK FOR SERVICE.
